Differential inequalities of parabolic type

W. Mlak

Annales Polonici Mathematici (1957)

  • Volume: 3, Issue: 2, page 349-354
  • ISSN: 0066-2216

How to cite


Mlak, W.. "Differential inequalities of parabolic type." Annales Polonici Mathematici 3.2 (1957): 349-354. <http://eudml.org/doc/208282>.

author = {Mlak, W.},
journal = {Annales Polonici Mathematici},
keywords = {Partial Differential Equations; Potential Theory},
language = {eng},
number = {2},
pages = {349-354},
title = {Differential inequalities of parabolic type},
url = {http://eudml.org/doc/208282},
volume = {3},
year = {1957},

AU - Mlak, W.
TI - Differential inequalities of parabolic type
JO - Annales Polonici Mathematici
PY - 1957
VL - 3
IS - 2
SP - 349
EP - 354
LA - eng
KW - Partial Differential Equations; Potential Theory
UR - http://eudml.org/doc/208282
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.